Ethnomathematics Journal

Print ISSN2798-9755
Online ISSN2776-3676
DOI PrefixPrefix 10.21831 by 
Editor in ChiefProf. Dr. Marsigit, M.A.

Ethnomath Association in cooperation with Universitas Negeri Yogyakarta

Frequency2 issues per year: March & September

Ethnomathematics Journal is an international open-access forum that publishes research reports, theoretical review, ideas, or innovations in mathematics education including ethnomathematics referring to the works of D'Ambroisio and colleagues. This journal is designed and devoted to lectures, researchers, school teachers, and teacher educators, who want to publish their original works or thoughts. Besides regular writers, the journal also invites contributors who are experts in mathematics education from Indonesia and beyond.

 Citation Analysis

Journal Homepage Image


Before submission,

You have to make sure that your paper is well prepared, has been carefully proofread and polished, and conformed to the Author Guidelines 

Online Submissions

Registration and login are required to submit items online and to check the status of current submissions


No announcements have been published.
More Announcements...

Vol 3, No 1 (2022): March

Full texts are being processed.

Table of Contents


Aulia Isroi, FNU Suripah, Sri Rezeki
Luluk Mauluah Mauluah
Tri Sedya Febrianti, Fakhrunnisa Cahya Afifi
Yudiani Linling, Nuryadi Nuryadi
Aziz Murof Suharyanto, Dafid Slamet Setiana